Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR579087

author
Dwyer, W. G. and Kan, D. M.
title
Simplicial localizations of categories
year
1980
journal
Journal of Pure and Applied Algebra
volume
17
number
3
pages
267–284
url
http://dx.doi.org/10.1016/0022-4049(80)90049-3
MathSciNet
MR579087
DOI
doi:579087

@article{MR579087,
    AUTHOR = "Dwyer, W. G. and Kan, D. M.",
    TITLE = "Simplicial localizations of categories",
    JOURNAL = "J. Pure Appl. Algebra",
    FJOURNAL = "Journal of Pure and Applied Algebra",
    VOLUME = "17",
    YEAR = "1980",
    NUMBER = "3",
    PAGES = "267--284",
    ISSN = "0022-4049",
    MRCLASS = "55U35 (18D20)",
    MRNUMBER = "579087",
    MRREVIEWER = "Timothy Porter",
    DOI = "10.1016/0022-4049(80)90049-3",
    URL = "http://dx.doi.org/10.1016/0022-4049(80)90049-3"
}

      

This item is never cited.